# SDR CA960724001

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3731235
- Condition: Cracked
- Location: Nose Area
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND, FLIGHT CREW NOTICED HYDRAULIC FLUID DRIPPING FROM NOSE LANDING GEAR AREA. TWO HYDRAULIC LINES FOUND WITH CRACKED COUPLING NUTS.
